Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I have bloated stomach, flutters and cramps, please suggest me

Hi im 24 trying for baby with my husband who i have a daughter with, I have been off the depo for 3 months 1 period iin deember,now 4 days late, bloated stomach, flutters and cramps. 4 -ive tests and 1 that later turned +ive what does it mean?
Asked On : Tue, 18 Jan 2011
Answers:  3 Views:  815
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
After you are off depo it takes a while for the fertility to return.You should take a proper urine test at the lab to confirm a pregnancy.Its too early to say if you're pregnant as irregular cycles are part of the process.There is still time to get your period.Either you wait another week and test again or get a lab test done.
Answered: Tue, 18 Jan 2011
I find this answer helpful
  Anonymous's Response
Thank you! Suppose im hoping for too much! X
Answered: Tue, 18 Jan 2011
  Anonymous's Response
Hi I am the same I was on the depo injection for 3 months and have noticed, my stomach cramping alot, and tightening, feeling nausea, taking hot sweat attacks where I have to sit down when this happens as I feel I am away to pass out, but have not taken a pregancy test as of yet ..........
Answered: Wed, 30 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor